MAUDE Adverse Event Report: CARDINAL HEALTH 3010107-007 QC RTS PD 1/P 25/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 3010107-007 QC RTS PD 1/P 25/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number PM20212
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the gel is peeling from electrodes.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated the product was released accomplishing all quality standards.No samples were returned for evaluation however retained devices were inspected; the reported issue was not observed.All information received will be used for tracking and trending purposes and we will continue to monitor.

Brand Name
3010107-007 QC RTS PD 1/P 25/CS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20527285
Report Number1423537-2024-00268
Device Sequence Number15433880
Product Code MKJ
UDI-Device Identifier00883873784952
UDI-Public(01)00883873784952(11)230814(17)250214(10)319124
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K980857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/14/2025
Device Model NumberPM20212
Device Catalogue NumberPM20212
Device Lot Number319124
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/18/2024
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown